# SDR SWAA2019022029839

- Difficulty date: January 7, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT BS 294, RBL 54.  REPAIRED STUB FRAME IAW ER AND EA.
